Folk-Songs of Old Quebec
Bibliographic Data
| ID | 2802927 |
|---|---|
| Authors | Eleanor Hague, Marius Barbeau |
| Year | 1936 |
| Volume | 49 |
| Issue | 194 |
| Pages | 418 |
| Publication date | 1936-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Folklore (JOURNAL) |
| Journal identifiers | ISSN: 0021-8715 • E-ISSN: 1535-1882 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/535646 |
| OpenAlex | W4232177968 |
| Language | EN |
Geography · Canadian Identity and History · Folklore, Mythology, and Literature Studies · History · Music History and Culture
| Highly cited | No |
|---|